MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM C FEMORAL STEMS; AMISTEM C CEMENTED STEM STANDARD SIZE 1

MEDACTA INTERNATIONAL SA AMISTEM C FEMORAL STEMS; AMISTEM C CEMENTED STEM STANDARD SIZE 1
Model Number 01.18.151
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 08/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Revision at about 9 years and 8 months from the primary surgery due to stem loosening.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 08 august 2025.Lot 145434: (b)(4) items manufactured and released on 08-oct-2014.Expiration date: 31-august-2019.No anomalies were found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation: ten years after the implantation of a hybrid total hip arthroplasty, the cemented stem became mobilized and required revision.The radiographic image provided, likely taken before revision, shows a very peculiar situation, with a suffering bone (cause of disease: unreported), and a marked empty space near the tip of the stem in gruen zone 3/4, the origin of which cannot be determined from the available data.The cement mantle shows gross discontinuity and irregularity.The mobilization of the stem must have taken place progressively over a significant period of time, but no previous radiographs or reports of clinical status were supplied.With no radiographic and clinical history, no further analysis can be performed.It is very unlikely that the deterioration of the clinical condition may be related to a defect or malfunction of the implanted stem.Conclusions: although a certain root cause cannot be established, progressive deterioration of the patient's bone quality likely contributed significantly to the mobilization process.There is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.

Brand Name
AMISTEM C FEMORAL STEMS
Common Device Name
AMISTEM C CEMENTED STEM STANDARD SIZE 1
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22922930
Report Number3005180920-2025-00811
Device Sequence Number9162054
Product Code LZO
UDI-Device Identifier07630030804267
UDI-Public07630030804267
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K103189
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Model Number01.18.151
Device Lot Number145434
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Initial Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/08/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale